Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

26 years old not conceiving. Having siphene tablets.

I am 26 years old and i am trying to conceive.. But I am not conceiving.. I was on birth control pills for six months. I have stopped these pills from past two months and i have been taking siphene tablets for the past two months.. I get severe pain during my periods and also i get heavy bleeding.. Has this got to do anything with me not concieving.. Pls help..
Asked On : Sat, 30 Jan 2010
Answers:  1 Views:  2194
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
Were the Siphene tablets prescribed to you? Siphene tablets cause heavy and painful bleeding in some women. Siphene should not be used for more than 6 cycles (each cycle lasting for 5 days). It takes a few months for normal ovulatory cycles to resume after stopping birth control pills. If cycles do not resume by 6 months you may need further evaluation. As it has been only 2 months since you stopped the pills, you can wait for another 2 - 4 months for normal cycles to start and then plan for conception. You have to evaluate the cause of infertility if you have sexual intercourse and not conceived for one year. We suggest that you discuss with your gynecologist regarding the need to continue Siphene.
Answered: Sun, 7 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor